# SDR VNAA2012081600008

- Difficulty date: August 13, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 18,950 hours, 18,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE A GOUGE WAS FOUND ON FUSELAGE SKIN BETWEEN FS 1031 AND FS 1051 AT STRINGER 19 R.  THE SKIN BETWEEN FS 1031 AND FS 1051 AT 19R WAS INSPECTED AND REPAIRED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
